# SDR REXA2014092900993

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 17,187 hours, 11,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIPS MISSING AT SEATS 12CD & 13AB.  REPLACED EMER FLOOR LIGHT STRIPS AT SEATS 12CD & 13AB IAW 33-51-01.  OPERATIONS CHECKED GOOD.
